# SDR IPXA2019102348198

- Difficulty date: October 22, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 25,152 hours, 16,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**  FIRST OFFICER EVAS BLOWER INOPERATIVE AND MOUNTING BRACKET NOT SECURE.  DEFERRED PER MEL 25-60-1. PLACARD INSTALLED.  EVAS ASSEMBLY PLACED IN PFM BOX.REPLACED EVAS BRACKET AND EVAS SYS IAW AMM 25-69-00. BATTERY AND BLOWER CHECKS GOOD. THIS CLEARS M687132
